# SDR CALA2013071100485

- Difficulty date: July 8, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 40,347 hours, 12,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5091
- Condition: Corroded
- Location: Bs 1680-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN AREA BS 1680 TO 1720 S17L/R WEB UNDER LAST TWO AFT FLOORBOARDS, IS DIRTY AND HAS FLUID SPILL AND SURFACE CORROSION.  REMOVED CORROSION.  FABRICATED REPAIR DOUBLER. TREATED AND PRIMED DOUBLER AND AREA IAW SRM 53-00-51, 53-60-51,51-10-02, 51-20-01.
